| Model Number |
SRL-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Sales representative reported, on behalf of physician, a "right side capsular contracture, baker grade iii." device remains implanted.
Additional Manufacturer Narrative
Email: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "capsular contracture, baker grade iii.".
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease flat.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Sales representative reported, on behalf of physician, a "right side capsular contracture, baker grade iii." device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.3., g.1.